Erratum: SDEs with oblique reflections on nonsmooth domains (The Annals of Probability (1993) 21 (554-580))

Paul Dupuis*, Hitoshi Ishii

*Corresponding author for this work

    Research output: Contribution to journalArticlepeer-review

    10 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)1992-1997
    Number of pages6
    JournalAnnals of Probability
    Issue number5
    Publication statusPublished - 2008 Sept

    ASJC Scopus subject areas

    • Statistics and Probability
    • Statistics, Probability and Uncertainty

    Cite this